Paralief tablets contain the active ingredient paracetamol. Paracetamol belongs to a group of medicines known as non-narcotic analgesics, which are used to relieve pain and to lower temperature. Paralief Tablets are indicated for the relief of headaches, musculoskeletal disorders, period pain, toothache, colds and flu and the pain of osteoarthritis.
Paralief Paracetamol 500mg Tablets 24Pk
This is a pharmacy medicine. Please answer honestly so our registered pharmacist can check it is safe for you before we dispense Paralief Paracetamol 500mg Tablets 24Pk. Your answers are attached to your order for the pharmacist to review.
Verify this pharmacy on the PSI register
We use cookies to run the shop, measure how it is used and show you relevant offers. Essential cookies are always on; accept or reject the rest, or choose by type. Read our cookie policy